MathSciNet Relay Station
MathSciNet bibliographic data
MR1017002 40A15 (11J70 11J72 41A21)
Hovstad, R. M. The classical irrationality problem for $T$-fractions. Proc. Amer. Math. Soc. 110 (1990), no. 1, 65–70.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement